Kodai Mathematical Journal

The zero, pole and order of meromorphic solutions of differential equations with meromorphic coefficients

Zong-Xuan Chen

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 19, Number 3 (1996), 341-354.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138043651

Digital Object Identifier
doi:10.2996/kmj/1138043651

Mathematical Reviews number (MathSciNet)
MR1418566

Zentralblatt MATH identifier
0869.34005

Subjects
Primary: 34A20
Secondary: 30D35: Distribution of values, Nevanlinna theory

Citation

Chen, Zong-Xuan. The zero, pole and order of meromorphic solutions of differential equations with meromorphic coefficients. Kodai Math. J. 19 (1996), no. 3, 341--354. doi:10.2996/kmj/1138043651. https://projecteuclid.org/euclid.kmj/1138043651


Export citation

References

  • [1] S. BANK AND I. LAINE, On the oscillation theory of fff-\-Af--^where A is entire, Trans. Amer. Math. Soc., 273 (1982), 351-361.
  • [2] R. P. BOAS, Entire Functions, Academic Press INC., New York, 1954
  • [3] Z. -X. CHEN AND S. -A. GAO, On the complex oscillation of non-homogeneous linea differential equations with meromorphic coefficients, Kodai Math. J., 15 (1992), 65-78.
  • [4] G. GUNDERSEN, Estimates for the logarithmic derivative of a meromorphic func tion, plus similar estimates, J. London Math. Soc. (2), 37 (1988), 88-104.
  • [5] W. HAYMAN, Meromorphic Functions, Clarendon Press, Oxford, 1964
  • [6] Y. -Z. HE AND X. -Z. XIAO, Algebroid Functions and Ordinary Differential Equa tions, Science Press, 1988 (in Chinese).
  • [7] R. -F. Li, C. -J. DAI AND G. -D. SONG, The Continuation of Theory of Functions o a Complex Variable, Higher Education Press, 1986 (in Chinese).
  • [8] G. VALIRON, Lectures on the General Theory of Integral Functions, Clelsea, Ne York, 1949.
  • [9] G. VALIRON, Functions Analytiques, Presses Universitaires de France, Paris, 1954